# SDR AALA2018051749006

- Difficulty date: May 9, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 76,515 hours, 40,494 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Arced
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

FORWARD COFFEEMAKER ARCING AND SMOKING UNTIL GALLEY SWITCH WAS TURNED OFF,  THE COFFEEMAKER WAS NOT ON AT THE TIME.  THE COFFEEMAKER STATUS LIGHT WAS INOPERATIVE.  REMOVED THE COFFEEMAKER AND INSPECTED THE COFFEEMAKER CONNECTOR AND WIRING HARNESS FOR SIGNS OF BURNING OR ARCING. NO EVIDENCE OF BURNING OR ARCING NOTED. REPLACED THE COFFEEMAKER IAW MM 25-39-02. OPS AND LEAK CHECKED GOOD. OK FOR SERVICE.
